# SDR CA121126009

- Difficulty date: November 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACFT INSPECTION, THE PROPELLER OVERSPEED GOVERNOR WOULD NOT ALLOW PROP SPEED TO GO ABOVE 1800 RPM.  OVERSPEED GOVERNOR REPLACED.
